# SDR QXEA2020013000068

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 29,996 hours, 32,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Out Of Position
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTT STRIP PROHIBITS THE OPENING OF THE FORWARD GALLEY DOORS. REMOVED FROM SERVICE. RE-SECURED LIGHT STRIP IN FRONT OF FWD GALLEY.   NO OBSTRUCTIONS. RETURNED TO SERVICE.
